# SDR USAA050793

- Difficulty date: June 23, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 65,095 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND DOOR OUTER SKIN CRACKED .25 INCH, UNDER LOWER HINGE CUTOUT STATION 700-710 L2 DOOR.  CUT OUT DAMAGE AREA, FABRICATED FILLER, DOUBLER AND SUPPORT ANGLE AND INSTALLED PER EA 96646.  (M)
